# SDR SWAA990899

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL307BPEGPL
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND AFT EMERGENCY ESCAPE FLOOR TRACK LIGHT INOP.  REMOVED AND REPLACED LIGHT PER MM.
